Ok, to begin with I do oxy about 3-6 times per week (it really varies depending on how much money i have). However, I usually take a week break every 2 weeks. I usually do about 40-60 mgs each time. Also, I snort them, if that's relevant. Anyways, i usually don't have withdrawal symptoms except the occasional achy joints. However, two nights ago, I did 40 mgs and it was good, but the next day i woke up with one of the worst headaches ever. It was a lot of pressure in my forehead and it would not go away. I took ibuprofen and waited an hour and it didnt go away and then i smoked a joint and it seemed to go away a little bit but lingered until 11 pm that night, when it went away. (i didn't do any oxy last night, so thats not why it went away.) Anyways, was this a withdrawal headache? I didnt think that was a common withdrawal symptom. Could it have been my sinuses being congested from snorting the pill? Could it be something medical from abusing the pill? Thanks in advance for any help.
p.s.- sorry if this is in the wrong forum. and i used the search engine and couldnt find any real answers to this kind of question.